首页    期刊浏览 2024年09月20日 星期五
登录注册

文章基本信息

  • 标题:Psychometric properties of the Multidimensional Jealousy Scale (MJS) on a Serbian sample
  • 本地全文:下载
  • 作者:Tošić-Radev, Milica ; Hedrih, Vladimir
  • 期刊名称:Psihologija
  • 印刷版ISSN:0048-5705
  • 电子版ISSN:1451-9283
  • 出版年度:2017
  • 卷号:50
  • 期号:4
  • 页码:521-534
  • DOI:10.2298/PSI170121012T
  • 出版社:Društvo psihologa Srbije
  • 摘要:The goal of the current study was to examine psychometric properties of the Serbian version of the Multidimensional Jealousy Scale (MJS, Pfeiffer & Wong, 1989). For this purpose, 500 participants, aged 18–40, were asked to complete this version of MJS. In order to examine external validity of MJS, participants were asked to complete The Rosenberg’s self-esteem scale, The Big Five Inventory and the Love Attitudes Scale. Confirmatory factor analysis supported the three-factor structure of the instrument, but required the addition of a number of error covariance arguments to achieve fit. Another model was tested, after which acceptable fit levels were achieved with smaller number of error covariance arguments in the model. Internal consistency of subscales was high. Correlations with neuroticism, self-esteem and mania love styles are consistent with the theoretical expectations and previous results, suggesting good external validity of the instrument. [Project of the Serbian Ministry of Education, Science and Technological Development, Grant no. 179002]
  • 关键词:Multidimensional jealousy scale - MJS; factor structure; reliability; validity
国家哲学社会科学文献中心版权所有